Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 27, NWS Louisville, KY

May 26, 2006Adair County, Russell County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 26, 2006, 12:45 AM CDT for Adair County, Russell County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2006, 12:45 AM CDT (05:45 UTC)
Expired
May 26, 2006, 3:45 AM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Adair County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 122 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1906 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.8
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 260546
FFWLMK
KYC001-207-260845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 AM CDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY
  RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 345 AM CDT

* AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS HAVE DROPPED NEARLY TWO INCHES OF RAIN WITH IN 
THE PAST THREE HOURS OVER PORTIONS OF ADAIR AND RUSSELL COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JAMESTOWN
  AND COLUMBIA

RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED AREA...AS 
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN MOVE IN FROM THE WEST.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3687 8524 3685 8524 3693 8526 3694 8545
      3710 8553 3716 8538 3723 8531 3726 8520
      3730 8517 3726 8508 3720 8508 3710 8497
      3711 8493 3706 8493 3699 8486 3684 8511

$$
CS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 25, 7:12 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, May 25, 7:12 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT THU MAY 25 2006

.MESO UPDATE...

BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF
LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH
THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND
SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH.
WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS
DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS
DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER
HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST
NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS.
SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX
METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65
ATTM.

CS

&&

.PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006)

LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD
FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE
DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY
PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO
EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB.
STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS
DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW
TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY
COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR
ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST
MESOANALYSIS.

CS

PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006)

TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN
EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED
OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY
LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN
THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING
THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME
DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL
STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT
CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA
LATER ON.

CS

PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006)

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE
LONG TERM PERIOD.  DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO
CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO
VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND.  IN
GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED
THROUGH SUNDAY.  ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE
MID TO UPPER 60S.  BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK
FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM
NORTH TO SOUTH ACROSS THE REGION.  PRIND ARE THAT WE SHOULD REMAIN
RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY
FORECAST AT THIS POINT.  BY TUESDAY...WE WILL LIKELY SEE DIURNALLY
DRIVEN CONVECTION IN THE AFTERNOON/EVE.  SO WE WILL KEEP CHC POPS IN
FOR TUE THROUGH THU.  TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT
WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO
MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 25, 3:30 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU MAY 25 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE
RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG
AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN
PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE
FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES TO DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF
THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A
COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE
WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT
PUSHES SOUTHEAST OF KENTUCKY.

THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING.
SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY
INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY
REPORTS.

CS

In the hours before

Local storm report, May 26, 12:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
100 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     TSTM WND DMG     2 SW RUSSELL SPRINGS    37.03N 85.10W
05/26/2006                   RUSSELL            KY   TRAINED SPOTTER

            TREES DOWN AND BARN POSSIBLY DAMAGED.

&&

AL
Local storm report, May 26, 12:08 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     TSTM WND GST     CAVE CITY               37.14N 85.96W
05/26/2006  E70 MPH          BARREN             KY   AMATEUR RADIO

            ALSO HAD PENNY SIZE HAIL.

&&

AL
Local storm report, May 26, 12:13 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
113 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     SMITHS GROVE            37.05N 86.21W
05/26/2006                   WARREN             KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN BLOCKING THE ROAD FROM BOWLING GREEN
            TO SMITHS GROVE.

&&

MRC
Local storm report, May 26, 12:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     BON AYR                 37.05N 86.07W
05/26/2006                   BARREN             KY   BROADCAST MEDIA

            TREES DOWN...DAMAGE TO A SMALL BUILDING. RELAYED BY
            BROADCAST MEDIA. TIME ESTIMATED.

&&
Special weather statement, May 26, 12:15 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 AM EDT FRI MAY 26 2006

KYZ061>064-070>078-081-082-260615-
ADAIR-ALLEN-BARREN-BUTLER-CLINTON-CUMBERLAND-EDMONSON-GREEN-HART-
LOGAN-METCALFE-MONROE-RUSSELL-SIMPSON-WARREN-
1215 AM CDT FRI MAY 26 2006

...STRONG THUNDERSTORMS AFFECTING SOUTHERN KENTUCKY...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
JAMESTOWN TO MUNFORDVILLE TO 7 MILES WEST OF MORGANTOWN...OR ALONG A
LINE EXTENDING FROM 15 MILES SOUTH OF LIBERTY TO 37 MILES NORTHEAST
OF BOWLING GREEN TO 18 MILES SOUTHEAST OF CENTRAL CITY...AND MOVING
EAST SOUTHEAST AT 30 MPH.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE
SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 7.

THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 62.

CONTINUOUS LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. EXPECT
PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN
ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF
FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS
WHERE WATER COVERS THE ROADWAY.

AL
Local storm report, May 26, 12:34 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND GST     W IRELAND               38.42N 87.00W
05/25/2006  E60.00 MPH       DUBOIS             IN   AMATEUR RADIO

            LIMBS WERE DOWN.

0528 PM     TSTM WND DMG     3 N IRELAND             38.46N 87.00W
05/25/2006                   DUBOIS             IN   AMATEUR RADIO

            MULTIPLE TREES DOWN, FOUR TO SIX INCHES IN DIAMETER.

0538 PM     HAIL             IRELAND                 38.42N 87.00W
05/25/2006  E1.00 INCH       DUBOIS             IN   AMATEUR RADIO

0540 PM     HAIL             IRELAND                 38.42N 87.00W
05/25/2006  E1.75 INCH       DUBOIS             IN   AMATEUR RADIO

0542 PM     HAIL             JASPER                  38.39N 86.94W
05/25/2006  E1.75 INCH       DUBOIS             IN   TRAINED SPOTTER

0545 PM     TSTM WND DMG     PAOLI                   38.56N 86.47W
05/25/2006                   ORANGE             IN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED COUNTYWIDE.

0546 PM     HAIL             5 E JASPER              38.39N 86.84W
05/25/2006  E2.00 INCH       DUBOIS             IN   AMATEUR RADIO

0546 PM     HAIL             JASPER                  38.39N 86.94W
05/25/2006  E1.50 INCH       DUBOIS             IN   AMATEUR RADIO

0549 PM     HAIL             5 E JASPER              38.39N 86.84W
05/25/2006  E2.00 INCH       DUBOIS             IN   AMATEUR RADIO

0600 PM     TSTM WND DMG     SALEM                   38.60N 86.10W
05/25/2006                   WASHINGTON         IN   NWS EMPLOYEE

            A TREE WAS BLOWN ON TO A HOME.

0605 PM     TSTM WND DMG     SALEM                   38.60N 86.10W
05/25/2006                   WASHINGTON         IN   LAW ENFORCEMENT

            TREES WERE DOWNED COUNTYWIDE. HAIL WAS ALSO REPORTED NEAR
            LIVONIA, BUT THE SIZE WAS NOT SPECIFIED.

0615 PM     HAIL             ENGLISH                 38.33N 86.46W
05/25/2006  E1.00 INCH       CRAWFORD           IN   LAW ENFORCEMENT

0618 PM     TSTM WND DMG     HENRYVILLE              38.53N 85.77W
05/25/2006                   CLARK              IN   TRAINED SPOTTER

            POWER LINES WERE DOWNED ACROSS HIGHWAY 31.

0630 PM     HAIL             LYONIA                  37.72N 86.73W
05/25/2006  E1.75 INCH       HANCOCK            KY   LAW ENFORCEMENT

0630 PM     TSTM WND DMG     1 E HENRYVILLE          38.53N 85.75W
05/25/2006                   CLARK              IN   TRAINED SPOTTER

            DAMAGE TO OUTBUILDINGS FROM THUNDERSTORM WINDS. THE
            SPOTTER NOTED BLOWING METAL DEBRIS.

0643 PM     HAIL             LEOPOLD                 38.10N 86.58W
05/25/2006  E0.75 INCH       PERRY              IN   LAW ENFORCEMENT

            PUBLIC REPORT RELAYED BY LAW ENFORCEMENT. HIGH WINDS WERE
            ALSO REPORTED, BUT SPEED WAS UNSPECIFIED AND NO DAMAGE
            WAS REPORTED.

0715 PM     HAIL             IRVINGTON               37.88N 86.28W
05/25/2006  E1.00 INCH       BRECKINRIDGE       KY   LAW ENFORCEMENT

0715 PM     HAIL             2 NW TELL CITY          37.97N 86.78W
05/25/2006  E1.00 INCH       PERRY              IN   LAW ENFORCEMENT

0720 PM     HAIL             GATCHEL                 38.05N 86.65W
05/25/2006  E0.88 INCH       PERRY              IN   TRAINED SPOTTER

0720 PM     HAIL             HARDINSBURG             37.78N 86.46W
05/25/2006  E1.00 INCH       BRECKINRIDGE       KY   LAW ENFORCEMENT

0725 PM     HAIL             5 N TELL CITY           38.02N 86.76W
05/25/2006  E1.00 INCH       PERRY              IN   LAW ENFORCEMENT

0727 PM     TSTM WND GST     LOUISVILLE              38.22N 85.74W
05/25/2006  M64.00 MPH       JEFFERSON          KY   ASOS

            AT THE LOUISVILLE INTERNATIONAL AIRPORT ASOS.

0730 PM     HAIL             5 N TELL CITY           38.02N 86.76W
05/25/2006  E1.75 INCH       PERRY              IN   TRAINED SPOTTER

0734 PM     TSTM WND GST     OKOLONA                 38.14N 85.69W
05/25/2006  E60.00 MPH       JEFFERSON          KY   AMATEUR RADIO

0739 PM     HAIL             HUNTINGBURG             38.30N 86.96W
05/25/2006  E1.50 INCH       DUBOIS             IN   TRAINED SPOTTER

0739 PM     HAIL             FERN CREEK              38.16N 85.60W
05/25/2006  E1.00 INCH       JEFFERSON          KY   TRAINED SPOTTER

0741 PM     TSTM WND GST     MOUNT WASHINGTON        38.05N 85.55W
05/25/2006  M62.00 MPH       BULLITT            KY   TRAINED SPOTTER

0742 PM     HAIL             FORT KNOX               37.89N 85.96W
05/25/2006  E0.50 INCH       HARDIN             KY   TRAINED SPOTTER

0745 PM     TSTM WND DMG     SHEPHERDSVILLE          37.99N 85.71W
05/25/2006                   BULLITT            KY   AMATEUR RADIO

            TREES WERE DOWNED COUNTYWIDE. LOCATIONS WERE BETHEL
            CHURCH ROAD, PRIOR VALLEY ROAD, AND AT HEBRON AND FOX
            CHASE.

0750 PM     TSTM WND GST     WATERFORD               38.03N 85.43W
05/25/2006  E50.00 MPH       SPENCER            KY   AMATEUR RADIO

0754 PM     HAIL             TAYLORSVILLE            38.03N 85.34W
05/25/2006  E0.25 INCH       SPENCER            KY   LAW ENFORCEMENT

0758 PM     TSTM WND DMG     HARDINSBURG             37.78N 86.46W
05/25/2006                   BRECKINRIDGE       KY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

0758 PM     TSTM WND DMG     HARDINSBURG             37.78N 86.46W
05/25/2006                   BRECKINRIDGE       KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE.

0800 PM     TSTM WND DMG     CYNTHIANA               38.39N 84.30W
05/25/2006                   HARRISON           KY   TRAINED SPOTTER

            A MOBILE HOME WAS DESTROYED BY HIGH WINDS.

0800 PM     HAIL             DEANEFIELD              37.67N 86.82W
05/25/2006  E1.00 INCH       OHIO               KY   LAW ENFORCEMENT

0803 PM     TSTM WND DMG     SHELBYVILLE             38.22N 85.23W
05/25/2006                   SHELBY             KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE.

0808 PM     HAIL             RINEYVILLE              37.75N 85.97W
05/25/2006  E1.75 INCH       HARDIN             KY   TRAINED SPOTTER

0810 PM     HAIL             ELIZABETHTOWN           37.70N 85.87W
05/25/2006  E0.88 INCH       HARDIN             KY   AMATEUR RADIO

0815 PM     HAIL             ELIZABETHTOWN           37.70N 85.87W
05/25/2006  E0.75 INCH       HARDIN             KY   TRAINED SPOTTER

0818 PM     HAIL             3 SE ELIZABETHTOWN      37.67N 85.83W
05/25/2006  E1.00 INCH       HARDIN             KY   FIRE DEPT/RESCUE

0820 PM     TSTM WND DMG     SUNRISE                 38.53N 84.23W
05/25/2006                   HARRISON           KY   LAW ENFORCEMENT

            A MOBILE HOME WAS ROLLED ACROSS THE ROAD IN SUNRISE.
            TREES WERE DOWNED COUNTYWIDE.

0824 PM     TSTM WND DMG     FRANKFORT               38.19N 84.87W
05/25/2006                   FRANKLIN           KY   LAW ENFORCEMENT

            TREES WERE DOWNED COUNTYWIDE.

0824 PM     TSTM WND DMG     FRANKFORT               38.19N 84.87W
05/25/2006                   FRANKLIN           KY   BROADCAST MEDIA

            A TREE WAS BLOWN ON TO AN APARTMENT BUILDING.

0825 PM     TSTM WND DMG     LAWRENCEBURG            38.03N 84.89W
05/25/2006                   ANDERSON           KY   TRAINED SPOTTER

            A BASKETBALL GOAL WAS BLOWN DOWN. A TREE WAS BLOWN ON TO
            POWER LINES CAUSING A FIRE. SPOTTER ESTIMATED A 60 MPH
            WIND.

0830 PM     TSTM WND DMG     2 N CAREFREE            38.27N 86.36W
05/25/2006                   CRAWFORD           IN   AMATEUR RADIO

            LARGE TREE DOWN.

0833 PM     HAIL             LEXINGTON               38.04N 84.46W
05/25/2006  E0.75 INCH       FAYETTE            KY   TRAINED SPOTTER

            AT LEESTOWN ROAD AND MEADOWTHORPE DRIVE.

0840 PM     HAIL             CLOVERPORT              37.83N 86.63W
05/25/2006  E0.75 INCH       BRECKINRIDGE       KY   TRAINED SPOTTER

0844 PM     HAIL             FRENCHTOWN              38.32N 86.22W
05/25/2006  E1.00 INCH       HARRISON           IN   TRAINED SPOTTER

0850 PM     TSTM WND DMG     LEITCHFIELD             37.48N 86.29W
05/25/2006                   GRAYSON            KY   LAW ENFORCEMENT

            TREES WERE DOWNED COUNTYWIDE.

0859 PM     FLASH FLOOD      ENGLISH                 38.33N 86.46W
05/25/2006                   CRAWFORD           IN   LAW ENFORCEMENT

            NUMEROUS ROADS WERE FLOODED COUNTYWIDE.

0859 PM     TSTM WND DMG     ENGLISH                 38.33N 86.46W
05/25/2006                   CRAWFORD           IN   LAW ENFORCEMENT

            TREES WERE DOWNED COUNTYWIDE.

0910 PM     TSTM WND DMG     WILMORE                 37.87N 84.66W
05/25/2006                   JESSAMINE          KY   LAW ENFORCEMENT

            A COUPLE OF TREES WERE DOWN.

0915 PM     TSTM WND DMG     HARDINSBURG             37.78N 86.46W
05/25/2006                   BRECKINRIDGE       KY   TRAINED SPOTTER

            TREES WERE DOWNED.

0915 PM     HAIL             HARDINSBURG             37.78N 86.46W
05/25/2006  E1.00 INCH       BRECKINRIDGE       KY   TRAINED SPOTTER

0915 PM     HAIL             BIG CLIFTY              37.55N 86.15W
05/25/2006  E2.00 INCH       GRAYSON            KY   TRAINED SPOTTER

0915 PM     TSTM WND GST     BIG CLIFTY              37.55N 86.15W
05/25/2006  E70.00 MPH       GRAYSON            KY   TRAINED SPOTTER

0915 PM     TSTM WND DMG     GEORGETOWN              38.30N 85.97W
05/25/2006                   FLOYD              IN   LAW ENFORCEMENT

            A COUPLE TREES WERE DOWNED.

0921 PM     HAIL             EASTVIEW                37.58N 86.05W
05/25/2006  E0.75 INCH       HARDIN             KY   AMATEUR RADIO

            ALONG THE WESTERN KENTUCKY PARKWAY.

0935 PM     HAIL             2 N SPRINGFIELD         37.72N 85.22W
05/25/2006  E1.00 INCH       WASHINGTON         KY   LAW ENFORCEMENT

0951 PM     HAIL             HODGENVILLE             37.57N 85.74W
05/25/2006  E0.88 INCH       LARUE              KY   NWS EMPLOYEE

1040 PM     FLOOD            STEPHENSBURG            37.63N 86.02W
05/25/2006                   HARDIN             KY   LAW ENFORCEMENT

            INTERSECTION OF HWYS 62 AND 84 FLOODED.

1048 PM     TSTM WND DMG     SALOMA                  37.42N 85.40W
05/25/2006                   TAYLOR             KY   EMERGENCY MNGR

            TREES WERE DOWNED.

1056 PM     HAIL             5 W GREENSBURG          37.26N 85.59W
05/25/2006  E0.75 INCH       GREEN              KY   TRAINED SPOTTER

1101 PM     TSTM WND DMG     MUNFORDVILLE            37.28N 85.90W
05/25/2006                   HART               KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE.

1105 PM     FLASH FLOOD      IRVINGTON               37.88N 86.28W
05/25/2006                   BRECKINRIDGE       KY   LAW ENFORCEMENT

            WATER OVER US 60 NEAR IRVINGTON...AND WATER OVER SEVERAL
            ROADWAYS ACROSS THE COUNTY.

1112 PM     TSTM WND DMG     COLUMBIA                37.10N 85.31W
05/25/2006                   ADAIR              KY   LAW ENFORCEMENT

            TREES DOWN.

1115 PM     FLASH FLOOD      E LEBANON               37.57N 85.25W
05/25/2006                   MARION             KY   LAW ENFORCEMENT

            REPORT OF WATER OVER US 68 JUST EAST OF LEBANON...ALSO
            WATER OVER LORETTA ROAD

1115 PM     TSTM WND DMG     5 N MORGANTOWN          37.29N 86.70W
05/25/2006                   BUTLER             KY   LAW ENFORCEMENT

            POWER LINE DOWN.

1126 PM     HAIL             SUNFISH                 37.30N 86.37W
05/25/2006  E0.88 INCH       EDMONSON           KY   LAW ENFORCEMENT

1130 PM     TSTM WND DMG     STANFORD                37.53N 84.66W
05/25/2006                   LINCOLN            KY   LAW ENFORCEMENT

            TREES DOWN.

1135 PM     TSTM WND DMG     SUMMERSVILLE            37.32N 85.62W
05/25/2006                   GREEN              KY   LAW ENFORCEMENT

            TREES WERE DOWNED.

1136 PM     HAIL             MUNFORDVILLE            37.28N 85.90W
05/25/2006  E1.00 INCH       HART               KY   AMATEUR RADIO

1144 PM     HAIL             2 N BLACK GNAT          37.33N 85.45W
05/25/2006  E1.00 INCH       TAYLOR             KY   EMERGENCY MNGR

            QUARTER SIZE HAIL IN THE BENGAL AREA IN TAYLOR COUNTY ON
            THE GREEN COUNTY LINE.

1150 PM     HAIL             CANMER                  37.28N 85.78W
05/25/2006  E0.75 INCH       HART               KY   TRAINED SPOTTER

1202 AM     TSTM WND DMG     SMITHS GROVE            37.05N 86.21W
05/26/2006                   WARREN             KY   BROADCAST MEDIA

            A STRUCTURE WAS BLOWN INTO HIGHWAY 68-80 AND WAS BLOCKING
            THE ROAD.

1205 AM     HAIL             GREENSBURG              37.26N 85.50W
05/26/2006  E1.00 INCH       GREEN              KY   AMATEUR RADIO

1223 AM     TSTM WND DMG     COLUMBIA                37.10N 85.31W
05/26/2006                   ADAIR              KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

1226 AM     FLASH FLOOD      CAMPBELLSVILLE          37.35N 85.35W
05/26/2006                   TAYLOR             KY   EMERGENCY MNGR

            SEVERAL ROADS CLOSED COUNTYWIDE DUE TO HIGH WATER.

1238 AM     TSTM WND GST     CAVE CITY               37.14N 85.96W
05/26/2006  E70.00 MPH       BARREN             KY   AMATEUR RADIO

            ALSO HAD PENNY SIZE HAIL.

1238 AM     TSTM WND DMG     2 SW RUSSELL SPRINGS    37.03N 85.10W
05/26/2006                   RUSSELL            KY   TRAINED SPOTTER

            TREES DOWN AND BARN POSSIBLY DAMAGED.

1238 AM     HAIL             JAMESTOWN               36.99N 85.07W
05/26/2006  E0.75 INCH       RUSSELL            KY   TRAINED SPOTTER

1240 AM     TSTM WND DMG     SMITHS GROVE            37.05N 86.21W
05/26/2006                   WARREN             KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN BLOCKING THE ROAD FROM BOWLING GREEN
            TO SMITHS GROVE.

1254 AM     TSTM WND DMG     HISEVILLE               37.10N 85.82W
05/26/2006                   BARREN             KY   EMERGENCY MNGR

            TREES DOWN.

1255 AM     TSTM WND DMG     BON AYR                 37.05N 86.07W
05/26/2006                   BARREN             KY   BROADCAST MEDIA

            TREES DOWN...DAMAGE TO A SMALL BUILDING. RELAYED BY
            BROADCAST MEDIA. TIME ESTIMATED.

&&

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningLMKNelson44 min
May 25, 7:03 PM CDTSevere Thunderstorm WarningLMKFranklin28 min
May 25, 7:14 PM CDTSevere Thunderstorm WarningLMKMercer, Woodford46 min
May 25, 7:15 PM CDTSevere Thunderstorm WarningLMKHardin45 min
May 25, 7:21 PM CDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 7:27 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott48 min
May 25, 7:32 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock43 min
May 25, 7:48 PM CDTSevere Thunderstorm WarningLMKClark, Madison42 min
May 25, 7:55 PM CDTTornado WarningLMKGrayson35 min
May 25, 8:02 PM CDTSevere Thunderstorm WarningLMKLarue, Nelson43 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningLMKWashington35 min
May 25, 8:11 PM CDTTornado WarningLMKHardin34 min
May 25, 8:13 PM CDTSevere Thunderstorm WarningLMKBreckinridge47 min
May 25, 8:24 PM CDTSevere Thunderstorm WarningLMKHardin51 min
May 25, 8:26 PM CDTTornado WarningLMKMadison, Marion77 days
May 25, 8:29 PM CDTSevere Thunderstorm WarningLMKLarue46 min
May 25, 8:35 PM CDTFlash Flood WarningLMKBreckinridge3 hr
May 25, 8:37 PM CDTSevere Thunderstorm WarningLMKMercer38 min
May 25, 8:43 PM CDTTornado WarningLMKHancock, Washington120 days
May 25, 8:45 PM CDTFlash Flood WarningLMKHardin3 hr
May 25, 9:06 PM CDTSevere Thunderstorm WarningLMKGarrard, Jessamine24 min
May 25, 9:13 PM CDTSevere Thunderstorm WarningLMKMarion47 min
May 25, 9:28 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor47 min
May 25, 9:35 PM CDTSevere Thunderstorm WarningLMKMadison25 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 9:43 PM CDTFlash Flood WarningLMKLarue, Marion3 hr
May 25, 9:59 PM CDTSevere Thunderstorm WarningLMKAdair, Casey46 min
May 25, 10:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson41 min
May 25, 10:13 PM CDTSevere Thunderstorm WarningLMKHart17 min
May 25, 10:19 PM CDTSevere Thunderstorm WarningLMKLincoln31 min
May 25, 10:31 PM CDTSevere Thunderstorm WarningLMKGreen29 min
May 25, 10:36 PM CDTSevere Thunderstorm WarningLMKHart24 min
May 25, 10:46 PM CDTSevere Thunderstorm WarningLMKTaylor44 min
May 25, 10:53 PM CDTSevere Thunderstorm WarningLMKWarren52 min
May 25, 10:56 PM CDTSevere Thunderstorm WarningLMKGreen31 min
May 25, 11:12 PM CDTTornado WarningLMKRussell, Warren120 days
May 25, 11:21 PM CDTSevere Thunderstorm WarningLMKAdair24 min
May 25, 11:41 PM CDTSevere Thunderstorm WarningLMKBarren34 min

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.